# SDR AALA981712

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AA
- Make and model: Boeing 767223
- Aircraft serial: 22326
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 233N62037
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DTW - FLT 24 - EN ROUTE ORD-BHX, AFT CARTO FIRE LIGHT ILLUMINATED.  NO FIRE, AIR INTERRUPTED AND LANDED DTW WITHOUT INCIDENT.  REPLACED APU/CARGO FIRE CONTROL PANEL.  ACCOMPLISHED TEST OF SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
